MathSciNet Relay Station
MathSciNet bibliographic data
MR1012508 (91c:14039) 14H42 (32L10)
Yuen, David S. Second order theta functions and vector bundles over Jacobi varieties. Trans. Amer. Math. Soc. 320 (1990), no. 2, 457–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement